# SDR CA990510025

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230165
- Condition: Failed
- Location: Horizontal Stab
- Part time: 4,381 hours
- Component: Lucas
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SYSTEM CHECK WITH SINGLE CHANNEL OPERATION, NR 2 CIRCUIT BREAKER TRIPPED.  UNIT RETURNED TO CANADAIR.  PRE-INSTALLATION FAILURE (PIF).
